# SDR AALA202308258529

- Difficulty date: August 22, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 63,019 hours, 37,247 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: 1781
- Condition: No Test
- Location: Zone 800 - Doors
- Part time: 63,019 hours, 37,247 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER CREW DOOR 842 DAMPING FUNCTION OF DOOR DAMPER AND EMERGENCY OPERATION CYLINDER AT AFT GALLEY AREA DOESN'T PASS OPERATIONAL TEST. REPLACED DOOR DAMPER AND EMERGENCY OPERATION CYLINDER AT PASSENGER CREW DOOR 842 PER AMM 52-13-14-000-001-B AND AMM 52-13-14-400-001-B.
